# SDR WX0A2015101272938

- Difficulty date: October 10, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N415NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49909
- Aircraft time: 52,070 hours, 36,254 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEAD FLIGHT ATTENDANTS REPORTS ELEC SMELL IN CABIN.  PERFORMED TYPE 3 BURNING ELEC MD80 CABIN ODOR & SMOKE TROUBLESHOOTING TC 21-059-002, NO DISCREPANCIES NOTED.  ACFT OK FOR CONTINUED SERVICE.
